About this Journal Submit a Manuscript Table of Contents
Discrete Dynamics in Nature and Society
Volume 2012 (2012), Article ID 678957, 11 pages
http://dx.doi.org/10.1155/2012/678957
Research Article

Qualitative Analysis for a Predator Prey System with Holling Type III Functional Response and Prey Refuge

1College of Mathematics and Information Science, Henan Normal University, Xinxiang 453007, China
2College of Mathematics and Science, Shanghai Normal University, Shanghai 200234, China

Received 29 September 2012; Accepted 3 November 2012

Academic Editor: Yonghui Xia

Copyright © 2012 Xia Liu and Yepeng Xing. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. X. Liu and M. Han, “Chaos and Hopf bifurcation analysis for a two species predator-prey system with prey refuge and diffusion,” Nonlinear Analysis, vol. 12, no. 2, pp. 1047–1061, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. Y. Huang, F. Chen, and L. Zhong, “Stability analysis of a prey-predator model with Holling type III response function incorporating a prey refuge,” Applied Mathematics and Computation, vol. 182, no. 1, pp. 672–683, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. L. Chen, F. Chen, and L. Chen, “Qualitative analysis of a predator-prey model with Holling type II functional response incorporating a constant prey refuge,” Nonlinear Analysis, vol. 11, no. 1, pp. 246–252, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. Z. Ma, W. Li, Y. Zhao, W. Wang, H. Zhang, and Z. Li, “Effects of prey refuges on a predator-prey model with a class of functional responses: the role of refuges,” Mathematical Biosciences, vol. 218, no. 2, pp. 73–79, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. T. K. Kar, “Modelling and analysis of a harvested prey-predator system incorporating a prey refuge,” Journal of Computational and Applied Mathematics, vol. 185, no. 1, pp. 19–33, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. W. M. Liu, “Criterion of Hopf bifurcations without using eigenvalues,” Journal of Mathematical Analysis and Applications, vol. 182, no. 1, pp. 250–256, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. W. A. Coppel, “A new class of quadratic systems,” Journal of Differential Equations, vol. 92, no. 2, pp. 360–372, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH